# SDR DALA12015083210

- Difficulty date: November 23, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN FLOOR SUPPORT BETWEEN FR 24-25 Y254 UPPER FLANGE CRACKED.  CUT OUT DAMAGED L=3.5"W=.900" IAW SRM 53-00-14 FIG 204. HFE  IAW NTM 51-10-08 NO CRACK INDICATIONS NOTED. FABRICATED REPAIR ANGLE.  FABRICATED FILLER IAW SRM 53-00-14, FIG 201 WEIGHED REPAIR ANGLE .32LBS TR 09638 INSTALLED REPAIR ANGLE AND FILLER IAW SRM 51-42-11.
